# SDR CALA2014071591468

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 53,328 hours, 21,386 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYSTEM 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  INFLIGHT RESET NO HELP.  BSCU REPLACEMENT.  SYS 1 FAULT ON ECAM WENT AWAY UPON LANDING NO HISTORY.
